Verify your email address to receive email notifications.

Verification sent. Please check your inbox to verify your address.

Unable to send verification. Please try again later.

  • Q&A with Australian Health Practitioners

    Could my diabetes medication be causing my stomach pain and diarrhoea?

    I have started taking Januvia 2 weeks ago and since I have been getting really bad stomach pain and diarrhoea when I had a look at the consumer information it mentioned that the is a chance that it can cause these symptoms. when I mentioned to my DR they said that this does not cause these symptoms. I do also suffer from Ulcerative colitis but these symptoms started as soon as I started taking this medication. I am not sure what to do as I am concern that this medication is causing my symptoms and not my uc. I am thinking of stoping the medication to see what happens. what are your thoughts on this or any other options I should do.
  • Find a professional to answer your question

  • 1

    Thanks

    Kirsty Woods

    Exercise Physiologist

    Hi I’m Kirsty Woods,I would like to use my experience, expertise and passion to help you reach your weight, energy and health goalsI have been … View Profile

    Everyone reacts to medications differently, and in your case it may be a combination of medication and UC. It may be worth reading information pamphlet of your medication for side effects and instructions for taking medication eg) with food.

    If you are concerned seek further help from your GP, or try another GP.  

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Sponsor(s)
Community Contributor

Empowering Australians to make better health choices